It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2012, 10:11 AM   #1
Newbie
(male)
 
Join Date: Nov 2012
Posts: 1
Happyhands HB User
Clomid

About two months ago I was diagnosed with low testosterone (360)- which was discovered because of ED/libido issues.

At that time, I was prescribed clomid at 50mg every other day

Since then, my testosterone is at 700 and I've had huge, palpable improvements to problems that had come on so slowly that I didn't even know they were problems: sleep, anxiety, mood, skin and muscle tone and general genital health. But the ED/libido issue has shown only very occasional, sputtering (albeit palpable) signs of kicking back in, like a flourescent bulb that with a weak balast. It has been a little over two months.

Is it normal for this aspect of testosterone deficiency recovery to take so long? My doctor says that if the sexual aspect doesn't resolve itself in three months, it isn't going to happen. I'm worried because I've got only one month remaining.

Has anyone else had similar experiences? Guidance?

 
Old 11-18-2012, 05:31 PM   #2
Newbie
(male)
 
Join Date: Sep 2012
Location: Sacramento
Posts: 8
heyjon HB User
Re: Clomid

I just got off chlomid (chlomiphene) mid october. I was also prescribed 50mg every other day for a month (15 pills). I am 29 and tested with testosterone around at 299 and 318 ng/dL 3 days apart around 8:30am in September. It was boosted to 488 ng/dL two weeks after I got off chlomid. My symptoms before chlomid were severely low libido, ED, wake up early 2:30am-5:00am everyday, fatigue, brain fog, and extremely tired the days after working out. I am now waking up at 6:00am everyday, which is better, my mood is better, and a little more energized. My other symptoms are worse. 12 days after I finished my prescription, I had 5 days of morning erections (the 3rd day was my blood test) and that was it.

The bottom line is, I don't think the libido is coming back if it hasn't already. I think it is caused by whatever is causing the low testosterone. I am not depressed at all, except for having this issue is a downer. I am going to press my docs for an MRI to check for pituitary tumors and a blood test for Lyme disease.

I am also interested to hear what others have to say about this.

 
Sponsors Lightbulb
   
Closed Thread

Tags
clomid



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), Vanilla Kiss (6), tommy124 (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), solofelix (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!